# SDR JBXA000301

- Difficulty date: July 8, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N572ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7224
- Aircraft time: 7,377 hours, 6,706 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL IN RDU GOT SPOILERON FAULT ON EICAS.  REJECTED TAKEOFF.  PULLED AND RESET C/B'S FOR SECU NR 1 AND 2 IAW CRJ FIM.  PERFORMED OPERATIONAL CHECK OF SECU'S AND SPOILER SYSTEM IAW CRJ AMM 27-61-00 WITH DEFECTS NOTED AT THIS TIME.
